On sufficient conditions and angular properties of starlikeness and convexity for the class of multivalent Bazilević functions.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 98 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 30C45
Keywords: multivalent analytic function, multivalent starlike function, multivalent close-to-convex function
@article{IJOPCM_2009__2_1_228474,
     author = {Goswami, Pranay and Bansal, Sanjay},
     title = {On sufficient conditions and angular properties of starlikeness and convexity for the class of multivalent {Bazilevi\'c} functions.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {98},
     year = {2009},
     volume = {2},
     number = {1},
     zbl = {1206.30021},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_228474/}
}
TY  - JOUR
AU  - Goswami, Pranay
AU  - Bansal, Sanjay
TI  - On sufficient conditions and angular properties of starlikeness and convexity for the class of multivalent Bazilević functions.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 98
VL  - 2
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_228474/
LA  - en
ID  - IJOPCM_2009__2_1_228474
ER  - 
%0 Journal Article
%A Goswami, Pranay
%A Bansal, Sanjay
%T On sufficient conditions and angular properties of starlikeness and convexity for the class of multivalent Bazilević functions.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 98
%V 2
%N 1
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_228474/
%G en
%F IJOPCM_2009__2_1_228474
Goswami, Pranay; Bansal, Sanjay. On sufficient conditions and angular properties of starlikeness and convexity for the class of multivalent Bazilević functions.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 98. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_228474/